# SDR VTZA96138

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 884
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 402053157
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 6281 - IAD-HPN - DURING CLIMB-OUT, RETURNED TO IAD DUE TO LEFT ADI IN LEVEL FLIGHT SHOWS 18 DEGREE PITCH UP AND 20 DEGREE LEFT TURN.  AIRCRAFT LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED LEFT ADI.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
